NARMS name details

Janua (Dexiospira) pusilloides (Bush, 1905)

332746  (urn:lsid:marinespecies.org:taxname:332746)

 unaccepted (subjective synonym)
Species
marine, brackish, fresh, terrestrial
recent only
(of ) Bush, K.J. (1904 (1905)). Tubicolous annelids of the tribes Sabellides and Serpulides from the Pacific Ocean. <em>Harriman Alaska Expedition.</em> 12: 169-346, plates XXI-XLIV., available online at https://www.biodiversitylibrary.org/page/22063650
page(s): 250 [details]   
Read, G.; Fauchald, K. (Ed.) (2021). World Polychaeta Database. Janua (Dexiospira) pusilloides (Bush, 1905). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2021) European Register of Marine Species at: https://www.marbef.org/data/aphia.php?p=taxdetails&id=332746 on 2022-10-02
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2022). European Register of Marine Species. Janua (Dexiospira) pusilloides (Bush, 1905). Accessed at: https://www.vliz.be/vmdcdata/narms/narms.php?p=taxdetails&id=332746 on 2022-10-02
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed
2012-08-01 11:28:19Z
changed
2012-08-03 18:11:21Z
changed
2021-12-14 21:46:36Z
changed

original description  (of ) Bush, K.J. (1904 (1905)). Tubicolous annelids of the tribes Sabellides and Serpulides from the Pacific Ocean. <em>Harriman Alaska Expedition.</em> 12: 169-346, plates XXI-XLIV., available online at https://www.biodiversitylibrary.org/page/22063650
page(s): 250 [details]   

basis of record Hartman, Olga. (1965). Catalogue of the polychaetous annelids of the world. Supplement 1960-1965 and index. <em>Occasional Papers of the Allan Hancock Foundation.</em> 23: 1-197., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/19573 [details]  Available for editors  PDF available 

additional source Knight-Jones, Phyllis; Knight-Jones, E. Wyn; Kawahara, Tatuo. (1975). A review of the genus Janua, including Dexiospira (Polychaeta: Spirorbinae). <em>Zoological Journal of the Linnean Society.</em> 56(2): 91-129., available online at https://academic.oup.com/zoolinnean/article-abstract/56/2/91/2670957 [details]  Available for editors  PDF available